My baby girl is 1 month old. I am having a really tough time both physically and mentally. I hope you can help me out. At around 3 weeks, my baby started having gas trouble. I gave gripe water as per guidance from my parents. When I searched on the internet, I found that it is bad for baby. So, I stopped and consulted my pediatrician for gas problem. She just had gas trouble. She never used to cry and she used to sleep really well. One of my relatives said that this is colic pain and hence we told the same to the pediatrician. He suggested Colpep drops after breastfeed. One week we gave this, rather than improving the things only got worse. Again, he suggested Neopeptine along with Colpep. I gave both for two days, but still no improvement and now I stopped all medicines as I feel before giving medicines she was really fine and slept well. But, she is having lots of gas now and struggling to sleep properly. Most of the time she is awake and if we put her down, she will start crying. If we lift her and keep in hands or shoulder, then she is quiet. I feel bad if I am responsible for making her health worse. Nowadays, she is not at all sleeping during night and we have to try hard to put her to sleep. Please help me.
We gave her gripe water, Colpep and Neopeptine. Is her health getting affected due to giving all these? She is making 10 to 12 wet clothes and some poop every time while releasing gas. Initially, she used to poop a lot and of good quantity. Now, it is considerably reduced. Also, I observed that while giving Neopeptine she had very watery foul smelling poop like foam. Now, she is having normal poop, but it is very foamy. Is foamy poop normal? Also, I breastfeed her every 2 hours and at night she sleeps 5 to 6 hours with in between feeding. I am not sure if she is fine and healthy as nowadays there are lots of change compared to before and I feel all this is because of medicines. Please help me out.
Welcome to icliniq.com.
You seem to be going through a lot of stress with your child. Please calm down. All these phenomena are completely normal till the age of 6 months in every child. I believe this must be your first child and that is why all the confusion.
Warning signs in a child are,
Important things to take care in every child are as follows:
So, your child is apparently normal as per your history and the torture you have gone through. Please take care of yourself as your stress will lead to lesser production of milk, which will eventually affect the child.
Normal child.Treatment plan:
You can use the following medicines as required with the consent of your pediatrician.
1. Colicaid (Simethicone) for abdominal pain.
2. Nasoclear nasal drops (Sodium chloride) for nasal discharge.
For further information consult a paediatrician online.---> https://www.icliniq.com/ask-a-doctor-online/paediatrician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
For more information consult a child health specialist online ... Read fullCan medicines cause sudden weight gain during pregnancy?
.. read and understood your problem. The increase in weight may be due to difference in clothing or other things, but if it is true increase then water is accumulating in her body. Does she have swelling of feet? Under such a condition, salt intake ... Read fullWhat can cause weight gain, sweating and tiredness?
.. having symptoms of hypothyroidism and the reports too are suggesting the same. I recommend you to start tablet Eltroxin (Levothyroxine) 50 mcg every morning in empty stomach and repeat TSH (thyroid stimulating hormone) after two months. Revert bac... Read full
Ask your health query to a doctor online?Ask a Paediatrician Now